Skip to main content
eScholarship
Open Access Publications from the University of California

Capecitabine-induced lichenoid drug eruption: a case report

  • Author(s): Gehlhausen, Jeff R
  • Strausburg, Matthew B
  • Aouthmany, Mouhammad
  • Katona, Terrence M
  • Turner, Matthew J
  • et al.
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Public License
Abstract

Capecitabine is a 5-fluorouracil basedchemotherapeutic drug widely used in the treatmentof solid tumors, especially colorectal and breast. Someof the most common side effects of capecitabine arecutaneous in nature, including hand-foot syndrome(palmar-plantar erythrodysesthesia). Several reports inthe literature link capecitabine use with photosensitivelichenoid eruptions. Herein, we present a case ofcapecitabine-induced lichenoid eruption in an elderlyfemale with metastatic breast cancer and discuss ourfindings in relationship to previously reported cases ofthis and other capecitabine-induced skin pathologies.

Main Content
Current View